The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (614 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 3, 1991, pp. 385–390
DOI: 10.4171/ZAA/459

Published online: 1991-09-30

Über eine Erweiterung des Liouvilleschen Satzes

Erich Hoy[1]

(1) Friedberg, Germany

A generalization of Liouville’s theorem is proved for a bounded function $w: \mathbb C \to \mathbb C$ if, in addition, $w$ behaves locally like a quasiregular function and the growth of its dilatation is restricted.

Keywords: Liouville’s theorem, quasiregular function, unbounded dilatation

Hoy Erich: Über eine Erweiterung des Liouvilleschen Satzes. Z. Anal. Anwend. 10 (1991), 385-390. doi: 10.4171/ZAA/459